advertisement
Question
Posted by: CrazyMommy | 2010/11/01

Suspected Bipolar

I have been taking Wellbutrin SR 150 mg for depression for the last 3 months now and depression and associated seems to be sorted. What is worrying my though is that I have hectic temper episodes in which I get so angry and upset (over little things) that I throw things and even shout! It feels like I can''t control the anger. Could this be symtoms of bipolar disorder? I also have night sweats and I feel constantly tired.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

With ANY serious psych diagnosis, and if first-line treatment is not helping, you should ALWAYS see a psychiatrist for a prperly expert assessment and an assessment of treatment options, rather than a GP. The iritability, etc., may be side-effects of the Wellbutrin, and a shrink would be better able to assess this and look at realistic alternatives, than a GP. These are not typical symptoms of Bipolar Disorder.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: Maria | 2010/11/01

Those sound like Wellbutrin side effects, you need to speak to your doc. It is better to see a psychiatrist than a gp for psychiatric meds.

Reply to Maria
Posted by: cybershrink | 2010/11/01

With ANY serious psych diagnosis, and if first-line treatment is not helping, you should ALWAYS see a psychiatrist for a prperly expert assessment and an assessment of treatment options, rather than a GP. The iritability, etc., may be side-effects of the Wellbutrin, and a shrink would be better able to assess this and look at realistic alternatives, than a GP. These are not typical symptoms of Bipolar Disorder.

Reply to cybershrink

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement